# SDR YENA2020081000412

- Difficulty date: July 29, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 63,889 hours, 22,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 871247
- Condition: Failed
- Location: Emergency Lights
- Part time: 741 hours, 270 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 560, WHILE T/S PROBLEM FOR EPSU FIN 11WL, SWAPPED EPSU ON RT SIDE FIN 12WL OVER TO LEFT SIDE. NO HELP,  PLACED 12WL BACK IN NORMAL POSITION ON RT SIDE. NOW PROBLEM ALSO CARRIED OVER TO RT SIDE.  12WL LIGHTS INOPERATIVE.   R & R EPSU (FIN 12WL) IAW 33-51-38 AND BATTERY ASSY ALL OPS CHECKED NORMAL.
